# SDR SWAA950726

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGERS CRACKED AT BS 480 S24L AND 25L, BS 727 PLUS 8, S9L, BS 727 PLUS 8, S9L,  AND BS 296 S10L.  REPAIRED PER BOEING SRM.
